# SDR C2XA10TY087

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 772
- Aircraft time: 19,076 hours, 10,103 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Flange
- Part number: 14575001409
- Part serial: NC1461
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET MOUNTING FLANGE HOLES CORRODED.  REPAIRED INLET HOLES IAW EC5420-01158.  AIRCRAFT CURRENTLY IN C CHECK.
